Title: B.-Y. Chen's inequality for C-totally real submanifolds of Sasakian space forms
Authors: Defever, Filip ×
Mihai, I
Verstraelen, Leopold #
Issue Date: 1997
Publisher: Unione mat ital
Series Title: Bollettino della unione matematica italiana vol:11B issue:2 pages:365-374
ISSN: 0041-7084
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science